# SDR 96FDEA01315

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181
- Make and model: Boeing 727-22
- Aircraft serial: 18868
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 6518538
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK INTERNAL BS 870 REAR SPAR UPPER CHORD CORRODED FROM RBL 6 TO 48.  REMOVED CORROSION, CUT OUT SPAR WEB FROM RBL 54 TO LBL 51, INSTALLED WEB DOUBLER AND NEW SPAR CHORD.  ALL WORK ACCOMPLISHED PER SRM 51-40-4 FIG 1 ESO 11782 DATE 7-23-96, FAR 8110-3 DATED 7-23-96 AND EA 7-5710-28808 DATED 7-23-96.
